Hermite–Padé approximation approach to shapes of rotating drops

Abstract : This paper is devoted to the equilibrium shapes of rotating liquid drops. Families of axisymmetric shapes are found using a perturbation technique for the governing nonlinear equation. Bifurcation and turning points are located by applying a special type of Hermite–Padé approximation.
Type de document :
Article dans une revue
Applied Mathematical Modelling, Elsevier, 2014, 38 (1), pp.212 - 220. 〈10.1016/j.apm.2013.06.001〉
Liste complète des métadonnées

https://hal.univ-lorraine.fr/hal-01425207
Contributeur : Lemta Ul <>
Soumis le : mardi 3 janvier 2017 - 14:06:25
Dernière modification le : jeudi 11 janvier 2018 - 06:27:33

Identifiants

Collections

Citation

Mustapha Er-Riani, Mustapha El Jarroudi, Olivier Séro-Guillaume. Hermite–Padé approximation approach to shapes of rotating drops. Applied Mathematical Modelling, Elsevier, 2014, 38 (1), pp.212 - 220. 〈10.1016/j.apm.2013.06.001〉. 〈hal-01425207〉

Partager

Métriques

Consultations de la notice

28